# SDR TWAA0003708

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR SUPPORT CORRODED AT STA 237 BETWEEN BL O AND LBL 22 IN.  FABRICATED NEW PART PER SAMPLE SPM 6-70-01 AND SRM 53-11-1 MATERIAL SPECS.  APPLIED PROTECTIVE TREATMENT PER SRM 51-10-3.  INSTALLED PART PER SRM 51-30 AND 51-10-04.
